# SDR AWXA200400807

- Difficulty date: July 14, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 18,455 hours, 7,246 cycles
- Engine: Iae V2500A1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING B-04 CHECK GALVANIC CORROSION WAS FOUND IN NUT PLATE HOLE ON FLOORBEAM Y1292 LT, FORWARD OF FR 68. MAINTENANCE REMOVED CORRODED SECTION OF BEAM Y1292 LT FROM FR 68 TO FR 69; FABRICATED NEW REPLACEMENT SECTION OF BEAM, INSTALLED REPAIR PART IAW A319 SRM 51-42-11, FIG. 12 AND 18.
